# SDR FDEA201004171213

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT HAS CORROSION IS SEAM BETWEEN UPPER NOSE WEDGE SKIN & AFT EDGE SKIN ASSY.  REMOVED CORROSION ON NR 10  SLAT COVE ANGLE IAW SRM 51-10-02 BLEND OUT DIM L 131" ,W 1.0", D.20".   FOUND OUT OF LIMITS IAW SRM 57-43-02 FIG 10, DET 2 COMPLIED WITH EA NR  F-5740-131183 ON NR10 SLAT COVE ANGLE SPLICE REPAIR OSS 736.70 - 768.0, PN 114N4002-8.  THIS IS A MAJOR REPAIR.
